MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 STD STRAIGHT STEM INSERT SHAFT; HIP INSTRUMENTS : INSERTION DEVICES

DEPUY ORTHOPAEDICS, INC. 1818910 STD STRAIGHT STEM INSERT SHAFT; HIP INSTRUMENTS : INSERTION DEVICES
Catalog Number 259807430
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Depuy synthes loaner kit operator performed a functional testing of devices.During testing it was not possible to disassemble two instruments.No patient involvement.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
STD STRAIGHT STEM INSERT SHAFT
Common Device Name
HIP INSTRUMENTS : INSERTION DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7595952
Report Number1818910-2018-62020
Device Sequence Number13753362
Product Code HWR
UDI-Device Identifier10603295148401
UDI-Public10603295148401
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number259807430
Device Lot NumberPG266741
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2018
Initial Date Received by Manufacturer 05/18/2018
Supplement Date Received by Manufacturer10/25/2018
Initial Report FDA Received Date06/13/2018
Supplement Report FDA Received Date10/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1